English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91877 (63%)
造访人次 : 14295354      在线人数 : 140
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/115912


    题名: Excluding blowup at zero points of the potential by means of Liouville-type theorems
    作者: Jong-Shenq Guo;Philippe Souplet
    关键词: Blowup;Potential;Liouville-type theorem
    日期: 2018-11-15
    上传时间: 2019-03-09 12:10:31 (UTC+8)
    出版者: Elsevier
    摘要: We prove a local version of a (global) result of Merle and Zaag about ODE behavior of solutions near blowup points for subcritical nonlinear heat equations. As an application, for the equation , we rule out the possibility of blowup at zero points of the potential V for monotone in time solutions when for large u, both in the Sobolev subcritical case and in the radial case. This solves a problem left open in previous work on the subject. Suitable Liouville-type theorems play a crucial role in the proofs.
    關聯: Journal of Differential Equations 265(10), p.4942-4964
    DOI: 10.1016/j.jde.2018.06.025
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    Excluding blowup at zero points of the potential by means of Liouville-type theorems.pdf386KbAdobe PDF0检视/开启
    index.html0KbHTML81检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈